# SDR CA050817003

- Difficulty date: August 14, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 23,870 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pressure Switch
- Part number: 31057463
- Condition: Fractured
- Location: Engine Nose Case
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL LEAK NOTICED FROM ENGINE COWL AFTER LANDING.  SWITCH WAS BROKEN OFF OF NTS SWITCH HOUSING ON RT SIDE OF NOSE CASE.  BROKEN BETWEEN FITTING END AND NUT PART, WHERE THE WRENCH WOULD BE USED TO SECURE IT.  NEW SWITCH INSTALLED AND GROUND CHECKED SERVICIBLE AND AIRCRAFT RETURNED TO SERVICE
